RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 293, Number 2, Pages 270–274 (Mi dan8206)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On the convergence of spectral expansions at the point of discontinuity of the coefficients of a second-order linear nonselfadjoint differential operator

V. D. Budaev

Lomonosov Moscow State University

Full text: PDF file (552 kB)

Bibliographic databases:
UDC: 517.927.25
Presented: А. Н. Тихонов
Received: 13.11.1985

Citation: V. D. Budaev, “On the convergence of spectral expansions at the point of discontinuity of the coefficients of a second-order linear nonselfadjoint differential operator”, Dokl. Akad. Nauk SSSR, 293:2 (1987), 270–274

Citation in format AMSBIB
\Bibitem{Bud87}
\by V.~D.~Budaev
\paper On the convergence of spectral expansions at the point of
discontinuity of the coefficients of a second-order linear nonselfadjoint
differential operator
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 293
\issue 2
\pages 270--274
\mathnet{http://mi.mathnet.ru/dan8206}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=884030}
\zmath{https://zbmath.org/?q=an:0652.34028}


Linking options:
  • http://mi.mathnet.ru/eng/dan8206
  • http://mi.mathnet.ru/eng/dan/v293/i2/p270

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Mitrokhin, “Asymptotic of eigenvalues of differential operator with alternating weight function”, Russian Math. (Iz. VUZ), 62:6 (2018), 27–42  mathnet  crossref  isi
  • Number of views:
    This page:7
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019